Characteristic Function-based Semiparametric Inference for Skew-symmetric Models
Article first published online: 26 DEC 2012
© 2012 Board of the Foundation of the Scandinavian Journal of Statistics
Scandinavian Journal of Statistics
Volume 40, Issue 3, pages 471–490, September 2013
How to Cite
POTGIETER, C. J. and GENTON, M. G. (2013), Characteristic Function-based Semiparametric Inference for Skew-symmetric Models. Scandinavian Journal of Statistics, 40: 471–490. doi: 10.1111/j.1467-9469.2012.00822.x
- Issue published online: 7 AUG 2013
- Article first published online: 26 DEC 2012
- Received July 2011, in final form August 2012
Additional Supporting Information may be found in the online version of this article:
Discussions of how the methodology can be extended to the multivariate setting and the derivation of the asymptotic covariance matrix.
|sjos822_sm_Supporting-information.pdf||90K||Supporting info item|
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.